# SDR DALA2016113009477

- Difficulty date: November 28, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,167 hours, 33,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO ATL DUE TO LANDING GEAR HANDLE WOULD NOT GO UP. CREW REPORTS GEAR HANDLE WOULD NOT GO PAST MID POSITION. PLACED LEVER BACK IN DOWN POSITION, HAD ALL 3 GEAR GREEN LIGHTS AND GEAR DOORS CLOSED. NORMAL LANDING.  FOUND ANTI-RETRACTION CABLE SEGMENT 118A BROKEN. REPLACED WITH SERVICEABLE CABLE SEGMENT REF AMM 32-31-06. PERFORMED LANDING GEAR EXT/RETRACT TEST.  NORMAL AND ALTERNATE TEST GOOD.  ALL OPERATIONS NORMAL PER AMM 32-30-00.
